# SDR GTIA20130414647

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 22,602 hours, 10,825 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR FAILS EMERGENCY LIGHT DOOR OPS CHECK.  ADJUSTED PROXIMITY SWITCH IAW AMM 33-51-00-820-002A.  OPS CHECK GOOD IAW AMM 33-51-00-720-001A.  ALL WORK ACCOMPLISHED AND CLEARED ON NON-ROUTINE 6865N00600.
